# SDR DALA1108129864

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1130 Rbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1130 RBL 47 REPAIR DOUBLER IS CRACKED.  REMOVED DAMAGED DOUBLER IAW SRM 51-30-2, IAW DWG 5609530019 AND SRM 51-10-4.  INSTALLED MEMBRANE REPAIR IAW SRM 51-30-2 AND 51-30-5.  P-127 REQUIRED INSPECTION COMPLETED.
